I am currently on OTC Lo. I first began it in June and by the third pack I was extremely depressed and anxious. Paranoid that my boyfriend was cheating on me. I cried every night. Eventually we did break up and I stopped taking it. I hadn't taken it for 5 months until I began taking it again in January. I am in a new healthy relationship now but almost as soon I began the third pack, the same exact symptoms occured and I feel like I did all over again. I'm going to Planned Parenthood on Tuesday to get something new. Just curious, what to expect when stopping it immediatley, and am I the only one who has experienced this on the pill, even more, this exact pill?
Posts: 7 | From: san diego | Registered: Apr 2010
| IP: Logged |
Mood changes and depression can be one of the side effects of the pill (any pill, not just the one you're on).
If you do stop it immediately just be prepared for your cycle to be a bit wonky for awhile - you might find that you get a withdrawal bleed when you stop taking it and that your periods take a few months to settle into a pattern again.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.